MathSciNet Relay Station
MathSciNet bibliographic data
MR1662180 (2000a:49052) 49K45 (49L20 93E20)
Arisawa, M.; Lions, P.-L. On ergodic stochastic control. Comm. Partial Differential Equations 23 (1998), no. 11-12, 2187–2217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement